# SDR SWIA201642771

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 34,846 hours, 29,328 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE. THIS FLIGHT RETURNED TO FIELD DUE TO THE NLG FAILING TO RETRACT CORRECTLY.   DECLARED AN EMERGENCY. LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  SERVICED NOSE GEAR STRUT IAW AMM. PERFORMED NUMEROUS GEAR SWINGS OPS CHECKED GOOD.
